Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The eigenvalue gap for one-dimensional convex potentials


Author: Richard Lavine
Journal: Proc. Amer. Math. Soc. 121 (1994), 815-821
MSC: Primary 35P15; Secondary 34L40, 35J10, 81Q10
DOI: https://doi.org/10.1090/S0002-9939-1994-1185270-4
MathSciNet review: 1185270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For Schrödinger operators on an interval with convex potentials, the gap between the two lowest eigenvalues is minimized when the potential is constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P15, 34L40, 35J10, 81Q10

Retrieve articles in all journals with MSC: 35P15, 34L40, 35J10, 81Q10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1185270-4
Keywords: Schrödinger operator, eigenvalue gap
Article copyright: © Copyright 1994 American Mathematical Society